# SDR CA020430010

- Difficulty date: March 26, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 24,256 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 901230602
- Condition: Cracked
- Location: Mlg Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION AND STRESS CRACK DEVELOPED ON TAPER HOLE OF THE SPREADER ATTACH FITTING RT FLOAT TOWARD SPREADER ATTCH P/N 901-23060-2 WAS REMOVED AND QUARANTINED. REPLACEMENT PART SI 901-23060-2 WAS INSTALLED AS PER STC SF-97-2.
